# SDR REXA2025041000410

- Difficulty date: March 19, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3188251
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT INTERCOSTAL DD7 FOUND TO BE CRACKED REQUIRE REPLACEMENT. REMOVED PAX DOOR AFT INTERCOSTAL DD7 IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED PAX DOOR AFT INTERCOSTAL DD7 IAW CRJ700 SRM 51-42-06-001-001-A01.
